# SDR UPS99229440

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65194441
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, STRINGER 8 AFT OF BS 1183 LT LOWER FITTING FOUND CRACKED.  FITTING REMOVED AND NEW FITTING INSTALLED IAW SRM 51-30-2 AND MM 53-11-00.
